Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can acne occur while being anorexic ?

I d like to know if acne will go away while being anorexic or will it show up
Asked On : Sat, 5 Mar 2011
Answers:  4 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Anorexia will lower the immunity of the body and in turn all infectious diseases get a chance to spread more.
Answered: Sun, 6 Mar 2011
I find this answer helpful
  User's Response
Welcome to healthcare magic forum
Acne worsens if one is anorexic. Infact menstrual cycle is also disrupted, anorexic females often have amenorrhoea (absense of menses). Not only this,skin become dry, wrinkled ,+ there is hair loss.
Answered: Sat, 5 Mar 2011
Dermatologist Dr. Gaurang Krishna's  Response
there is no definite direct relation between acne and diet. but yes as pointed out by dr rathore, anorexia leads to many other serious problems. so lease avoid being anorexic.
all the best
Answered: Sun, 6 Mar 2011
I find this answer helpful
  User's Response
Hi, Welcome to Healthcaremagic!
As pointed by Dr Gaurang, diet & acne are believed NOT to have a relation, BUT this view is being seriously questioned by recent studies; still relation between anorexia & acne is not clear cut. You may develop other problems by becoming anorexic, so if you are having acne, this may not be a treatment option. Please consult a dermatologist for your skin problems.
Good luck.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor